# SDR ASOA201100915

- Difficulty date: May 5, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET AT FS 280 IS CORRODED.  R & R FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001, 51-42-21-001-001, AND 51-42-13-001-001.  MINOR REPAIR.
